Can musinex make Eustachian Tube Dysfunction worse? .

Eustachian tube issu. Unlikely - mucinex - contains guafenesin - the same ingredient in Robitussin. It is a mucolytic - thins mucus out - and thus would NOT likely cause any issues with the eustachian tube that drains the inner ear into the back of the throat - A decongestant might help your situation.
No. If you have fluid collection in the middle ear, it may possibly even be helpful.

Related Questions

How serious is eustachian tube dysfunction? If untreated, could it get worse? Self-treating doesn't seem to help.

Eustachian tube. Hello, The lining in your nose continues into the eustachian tube. Any condition affecting your nose will in turn cause ear symptoms. I would recommend afrin nasal spray as directed for 5 days. Saline sinus rinse such as NeilMed works well. An otc decongestant can be used as directed thereafter for 7-10 days. If the symptoms persist, then see your ent. He/she may recommend steroids, tube placement. Read more...